MAUDE Adverse Event Report: COOK INC ZENITH AAA ENDOVASCULAR GRAFT AAA ANCILLARY COMPONENT MAIN BODY EXTENSION; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH AAA ENDOVASCULAR GRAFT AAA ANCILLARY COMPONENT MAIN BODY EXTENSION; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G42788
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the zenith aaa endovascular graft aaa ancillary component main body extension was being used to repair the abdominal aortic aneurysm.The physician noticed that the tip was slightly frayed, but they did not think it would affect insertion into the vessel.However, the device would not advance into the common iliac artery.A backup device was used to complete the procedure, and there were no injuries or additional procedures reported.

Brand Name
ZENITH AAA ENDOVASCULAR GRAFT AAA ANCILLARY COMPONENT MAIN BODY EXTENSION
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7597413
Report Number1820334-2018-01785
Device Sequence Number1422623
Product Code MIH
UDI-Device Identifier10827002427881
UDI-Public(01)10827002427881(17)170126(10)5597791
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG42788
Device Catalogue NumberESBE-32-58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1